# SDR AALA20060040

- Difficulty date: January 21, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHTS AND DOOR ARMED LIGHT BY DOORS 1R AND 2R FLASH ON GROUND AND IN FLIGHT.  REPLACED POWER SUPPLY AT POSITIONS 4L AND 4R FOR EMERGENCY EXIT AND DOOR ARMED LIGHT BY DOORS 1R AND 2R.  SYSTEM GROUND CHECKED NORMAL OPERATION.
